Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Diophantine problem for polynomial rings and fields of rational functions


Author: J. Denef
Journal: Trans. Amer. Math. Soc. 242 (1978), 391-399
MSC: Primary 10N05; Secondary 10B30
MathSciNet review: 0491583
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the diophantine problem for a ring of polynomials over an integral domain of characteristic zero or for a field of rational functions over a formally real field is unsolvable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10N05, 10B30

Retrieve articles in all journals with MSC: 10N05, 10B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0491583-7
Keywords: Hilbert's tenth problem, unsolvable problems, diophantine equations
Article copyright: © Copyright 1978 American Mathematical Society